# SDR ASAA2021122236982

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 54,919 hours, 16,190 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Part number: 8221567102
- Part serial: 178P5M
- Condition: None
- Location: Flight Deck
- Part time: 39,881 hours, 15,994 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/P B VERT SPEED CONTROL WHEEL WILL NOT ACCEPT CHANGES. IT REMAINS LOCKED INTO THE RATE WHEN INITIALLY SELECTED. A/P A WORKS WELL. GROUNDED - YES. VERTICAL SPEED WHEEL CONTROL FAILS MCP TEST - DFCS BITE. REF B737-800 AMM 22-11-34, REMOVED/REPLACED MCP. OPS CHK'S GOOD REF. SAMEA MM. LLM TESTS GOOD.
